# SDR CA090529004

- Difficulty date: May 26, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Beech B90
- Aircraft time: 14,543 hours
- Engine: Pwa PT6A20
- System (JASC): 2730 · Elevator Control System
- Part: Actuator Cable
- Part number: 50524496
- Condition: Loose
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT NOTICED THAT THE ELEVATOR TRIM WAS NOT FUNCTIONING AND REMAINED IN THE NEUTRAL POSITION. AFTER LANDING, WHEN IT WAS INSPECTED, WHAT WAS FOUND WAS THAT THE KEY THAT HOLDS THE SHAFT HAD COME LOOSE ALLOWING THE SHAFT TO FALL OUT AND CAUSE ENTANGLEMENT OF THE ACTUATOR CABLES AROUND THE SHAFT. THE PART WAS REPLACED WITH ANOTHER FOR RECTIFICATION.
